# SDR CALA2016080300492

- Difficulty date: August 3, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 73,968 hours, 15,842 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Panel
- Part number: 233N3205305
- Part serial: 0731
- Condition: Overheated
- Location: Hyd Panel
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

SLIGHT MOMENTARY ELECTRICAL ODOR IN COCKPIT.  COMPLIED WITH SMOKE INSPECTION, FOUND M10050 P5 OVERHEAD PANEL EXTREAMLY HOT AND WITH A SLIGHT BURNED ODOR.  REMOVED AND REPLACED THE PANEL IAW AMM 29-11-00.  NO OTHER DEFECTS OR ODORS NOTED.
